# SDR O2GA2019011460401

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N604VG
- Make and model: Cndair CL6002B16
- Aircraft serial: 5562
- Aircraft time: 3,499 hours, 1,937 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 601R751451
- Part serial: 0996
- Condition: Defective
- Location: Zone 700
- Part time: 3,499 hours, 1,937 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON APPROACH TO KOBE GEAR SELECTED DOWN 'GEAR DISAGREE' MASTER CAUTION MAINS NOT DOWN AND LOCKED. CYCLED SYSTEM WITH SAME RESULTS. PERFORMED MANUAL GEAR EXTENSION PER QRH. 3 GREENS HOWEVER MANUAL GEAR RELEASE LEVER WOULD NOT STAY IN UP POSITION. EMERGENCY DECLARES AND DIVERTED TO KPBI. LANDING WAS UNEVENTFUL. MAINTENANCE TROUBLESHOT THE DISCREPANCY TO A FAULTY LANDING GEAR SELECTOR VALVE. VALVE REPLACED AND SYSTEM OPERATIONAL CHECKS WERE PERFORMED. AIRCRAFT WAS RETURNED TO SERVICE.
